Obserwuj
Nicole Tomczak-Jaegermann
Nicole Tomczak-Jaegermann
Professor of Mathematics, University of Alberta
Zweryfikowany adres z ualberta.ca
Tytuł
Cytowane przez
Cytowane przez
Rok
Banach-Mazur distances and finite-dimensional operator ideals
N Tomczak-Jaegermann
Longman Sc & Tech, 1989
5721989
Uniform uncertainty principle for Bernoulli and subgaussian ensembles
S Mendelson, A Pajor, N Tomczak-Jaegermann
Constructive Approximation 28 (3), 277-289, 2008
3482008
Banach-Mazur distances and finite-dimensional operator ideals. Pitman Monographs and Surveys in Pure and Applied Mathematics, 38
N Tomczak-Jaegermann
Pure and Applied Mathematics 38, 395, 1989
3051989
Smallest singular value of random matrices and geometry of random polytopes
AE Litvak, A Pajor, M Rudelson, N Tomczak-Jaegermann
Advances in Mathematics 195 (2), 491-523, 2005
2872005
Reconstruction and subgaussian operators in asymptotic geometric analysis
S Mendelson, A Pajor, N Tomczak-Jaegermann
Geometric and Functional Analysis 17 (4), 1248-1282, 2007
2372007
The moduli of smoothness and convexity and the Rademacher averages of the trace classes (1≤p<∞)
N Tomczak-Jaegermann
Studia Mathematica 50, 163-182, 1974
2001974
Subspaces of small codimension of finite-dimensional Banach spaces
A Pajor, N Tomczak-Jaegermann
Proceedings of the American Mathematical Society 97 (4), 637-642, 1986
1951986
Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles
R Adamczak, A Litvak, A Pajor, N Tomczak-Jaegermann
Journal of the American Mathematical Society 23 (2), 535-561, 2010
1862010
Projections onto Hilbertian subspaces of Banach spaces
T Figiel, N Tomczak-Jaegermann
Israel Journal of Mathematics 33 (2), 155-171, 1979
1491979
Restricted isometry property of matrices with independent columns and neighborly polytopes by random sampling
R Adamczak, AE Litvak, A Pajor, N Tomczak-Jaegermann
Constructive Approximation 34 (1), 61-88, 2011
1362011
The complex convexity of quasi-normed linear spaces
WJ Davis, DJH Garling, N Tomczak-Jaegermann
Journal of functional analysis 55 (1), 110-150, 1984
1201984
On nearly Euclidean decomposition for some classes of Banach spaces
S Szarek, N Tomczak-Jaegermann
Compositio Mathematica 40 (3), 367-385, 1980
1111980
Asymptotic infinite-dimensional theory of Banach spaces
B Maurey, V Milman, N Tomczak-Jaegermann
Geometric aspects of functional analysis, 149-175, 1995
951995
Banach spaces without local unconditional structure
RA Komorowski, N Tomczak-Jaegermann
Israel Journal of Mathematics 89 (1), 205-226, 1995
901995
Asymptotic l~ p spaces and bounded distortions
VD Milman, N Tomczak-Jaegermann
Contemporary Mathematics 144, 173-173, 1993
871993
On the duality problem for entropy numbers of operators
J Bourgain, A Pajor, SJ Szarek, N Tomczak-Jaegermann
Geometric aspects of functional analysis, 50-63, 1989
771989
Norms of minimal projections
H Konig, N Tomczakjaegermann
Journal of functional analysis 119 (2), 253-280, 1994
741994
Projection constants of symmetric spaces and variants of Khintchine's inequality
H König, C Schütt, N Tomczak-Jaegermann
Journal für die reine und angewandte Mathematik (Crelles Journal) 1999 (511 …, 1999
681999
Proximity to ℓ1and Distortion in Asymptotic L1Spaces
E Odell, N Tomczak-Jaegermann, R Wagner
journal of functional analysis 150 (1), 101-145, 1997
671997
Sharp bounds on the rate of convergence of the empirical covariance matrix
R Adamczak, AE Litvak, A Pajor, N Tomczak-Jaegermann
Comptes Rendus Mathematique 349 (3-4), 195-200, 2011
662011
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20